# SDR MEX2002083

- Difficulty date: March 24, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,148 hours, 14,419 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 575 - MEX-CUN - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCES OF NOT ACCELERATION OF THE LEFT ENGINE.  WITHOUT TURN OFF ENGINES THE WATER TRAP WAS DRAINED AND THE THROTTLE CHAMBER WAS LUBRICATED.  IS NECESSARY AN AIRCRAFT CHANGE TO MAKE AN FCU REPLACEMENT.  AT MEX HANGAR, THE FCU OF THE ENGINE 1 WAS REPLACED, THROTTLE TESTS WERE PERFORMED IAW MM 73-20-01, OK.  (M)
